# SDR BSAA082396

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- Engine: Garrtt TPE33110
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 8650821
- Condition: Broken
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GDV - ENGINE HARD TO PULL THROUGHT AND NOISEY.  FOUND AFT TURBINE NUT (P/N 865082-1) BROKEN ALLOWING TURBINE RUB.  PERFORMED COMPLETE ENGINE TEARDOWN AND INSPECTION FOR DAMAGE.  PARTS WILL BE REPLACED AS REQUIRED AND MAINTENANCE CHECKS COMPLETED.  (M)
